# SDR FDEA202202090266

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 80,140 hours, 30,677 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61191
- Part serial: 2091709
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON LOWERING THE LANDING GEAR WE RECEIVED "L HYD  PRESS" FOLLOWED BY "L HYD QTY" EICAS MESSAGES. HYD  QTY WAS "0.00" ALONG WITH HYD PRESS "0". WE HAD  ASSOCIATED "L YAW DAMPER" AND "RUDDER RATIO"  MESSAGES. PERFORMED A GO AROUND, LEFT GEAR DOWN AND  FLAPS 20. RAN QRH, SELECTED L ENG AND LEFT ELEC HYD  PUMPS OFF. UPON LANDING WE HAD NO NOSE WHEEL  STEERING. EMERGENCY WAS DECLARED.   WHEN A/C ARRIVED FOUND LT GEAR DOWNLOCK HYDRAULIC  HOSE RUPTURED. REMOVED AND REPLACED RUPTURED HYD  LINE AND ADJACENT FLEX HOSE DUE TO CHAFFED  CONDITION IAW AMM 32-32-02-4 AND AMM 20-11-00-2.  ADJUSTMENT/RIG NOT ACCOMPLISHED OF ANY LANDING GEAR  COMPONENT RII NOT REQUIRED. WITH GEAR PINS  INSTALLED CYCLED GEAR HANDLE SEVERAL TIMES NO LEAKS  NOTED COCKPIT INDICATIONS NORMAL REF AMM  32-32-02-4. REF WRI 09-10/5397 FOR GEAR PINS.  ***
